Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 81, NWS Norman, OK

July 3, 2016Cleveland County, McClain County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 3, 2016, 8:30 PM CDT for Cleveland County, McClain County, Pottawatomie County, Oklahoma. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2016, 8:30 PM CDT (01:30 UTC)
Expired
Jul 3, 2016, 10:30 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, McClain County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 9 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:30 PM CDTHEAVY RAIN 2.25Shawnee, OKONE HOUR DURATION. WIDESPREAD FLOODING.
Jul 3, 8:31 PM CDTFLASH FLOOD1 S Stella, OKSIX TO EIGHT INCH DEEP WATER FLOWING ACROSS COUNTY ROAD.
Jul 3, 9:00 PM CDTHEAVY RAIN 3.882 Ne Norman, OKRAINFALL OCCURRED FROM AROUND 650-9PM.
Jul 3, 9:30 PM CDTFLASH FLOODNorman, OKINSIDE LANE OF NORTHBOUND I-35 IS UNDER WATER IN THE CONSTRUCTION AREA BETWEEN STATE HIGHWAY 9 AND LINDSAY STREET. NORTHBOUND TRAFFIC IS USING SINGLE OUTSIDE LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3338 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3338 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
1.4
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted.

910 
WGUS54 KOUN 040130
FFWOUN
OKC027-087-125-040330-
/O.NEW.KOUN.FF.W.0081.160704T0130Z-160704T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1030 PM CDT
    
* AT 828 PM CDT...RADAR AND TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS
  IMMINENT. THE HEAVIEST RAIN HAS FALLEN BETWEEN NORMAN, BETHEL ACRES AND 
  SHAWNEE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...SHAWNEE...NEWCASTLE...
  TECUMSEH...PINK...GOLDSBY...EARLSBORO...JOHNSON...BROOKSVILLE...LAKE
  THUNDERBIRD...STANLEY DRAPER LAKE...STELLA...DALE...BETHEL ACRES...
  AYDELOTTE AND LITTLE AXE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3515 9757 3530 9760 3538 9723 3538 9714
      3540 9714 3546 9681 3546 9678 3524 9678

$$

SIX
1 follow-up statement
483 
WGUS74 KOUN 040319
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT SUN JUL 3 2016

OKC027-087-125-040330-
/O.CON.KOUN.FF.W.0081.000000T0000Z-160704T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-POTTAWATOMIE OK-CLEVELAND OK-
1019 PM CDT SUN JUL 3 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN MCCLAIN...NORTHWESTERN POTTAWATOMIE AND NORTHERN
CLEVELAND COUNTIES...

AT 1015 PM CDT...MOST OF THE THUNDERSTORMS WHICH PRODUCED FLASH
FLOODING HAVE MOVED SOUTH OF THE AREA.  ALTHOUGH THE HEAVY RAIN HAS
ENDED...SOME POOR DRAINAGE AREAS WILL LIKELY REMAIN FLOODED INTO
THE EARLY MORNING HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORMAN...SHAWNEE...STELLA...TECUMSEH...PINK...EARLSBORO...JOHNSON...LAKE
THUNDERBIRD...STANLEY DRAPER LAKE...DALE...BETHEL ACRES AND AYDELOTTE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3515 9757 3530 9760 3538 9723 3538 9714
      3540 9714 3546 9681 3546 9678 3524 9678

$$

SIX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:33 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 3, 6:33 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT SUN JUL 3 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).

A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.

&&

.PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/

DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.

Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.

Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  94  75  96 /  40  10  10  10
Hobart OK         71  98  75 101 /  10  10  10  20
Wichita Falls TX  76  99  78 101 /  30  20  20  10
Gage OK           65  96  71 100 /   0  10  10  20
Ponca City OK     67  91  76  97 /  30   0  10  20
Durant OK         77  93  76  95 /  60  30  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
     037>048-050>052.

TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.

&&

06/10/23
Hazardous weather outlook, Jul 3, 11:51 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1151 AM CDT SUN JUL 3 2016

OKZ004>048-050>052-TXZ083>090-041000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1151 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT
RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL
RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS
OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS
EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3
PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING
WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM
3 PM TO 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR
PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT
PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE
LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS
PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA
THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND
HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM
CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY.

.HEAT...
TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY
MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE
ACROSS THE REGION EACH AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 3, 7:31 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT SUN JUL 3 2016

OKZ045-046-050-040100-
CARTER OK-LOVE OK-JEFFERSON OK-
731 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 800 PM
CDT...

AT 729 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF GRADY...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HEALDTON...RINGLING...GRADY AND CORNISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3403 9784 3421 9783 3424 9749 3397 9751
TIME...MOT...LOC 0029Z 273DEG 13KT 3412 9775

11
Local storm report, Jul 3, 7:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     2 SW JOHNSON            35.38N 96.87W
07/03/2016  M64 MPH          POTTAWATOMIE       OK   BROADCAST MEDIA

&&

FM
Special weather statement, Jul 3, 7:41 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SUN JUL 3 2016

TXZ090-040115-
CLAY TX-
741 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 815 PM
CDT...

AT 740 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF
BLUEGROVE...MOVING EAST-SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...NEWPORT...BLUEGROVE...BUFFALO SPRINGS...VASHTI AND JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3358 9841 3375 9827 3369 9798 3354 9798
      3347 9799 3347 9818
TIME...MOT...LOC 0040Z 287DEG 23KT 3364 9829

11
Special weather statement, Jul 3, 8:04 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SUN JUL 3 2016

TXZ089-090-040130-
CLAY TX-ARCHER TX-
804 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY AND SOUTHEASTERN
ARCHER COUNTIES UNTIL 830 PM CDT...

AT 802 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF BELLEVUE TO 7 MILES SOUTH OF BLUEGROVE TO 10
MILES SOUTHWEST OF WINDTHORST...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...NEWPORT...BUFFALO SPRINGS...VASHTI...JOY AND SHANNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9880 3357 9840 3372 9810 3371 9798
      3347 9798 3347 9842 3340 9842
TIME...MOT...LOC 0102Z 268DEG 23KT 3367 9810 3356 9825 3345 9855

11
Special weather statement, Jul 3, 8:04 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SUN JUL 3 2016

OKZ025>031-040145-
OKLAHOMA OK-POTTAWATOMIE OK-GRADY OK-LINCOLN OK-MCCLAIN OK-
CLEVELAND OK-SEMINOLE OK-
804 PM CDT SUN JUL 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
POTTAWATOMIE...EAST CENTRAL GRADY...SOUTHEASTERN LINCOLN...WESTERN
MCCLAIN...CLEVELAND AND NORTHERN SEMINOLE COUNTIES UNTIL 845 PM
CDT...

AT 801 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR PADEN TO NEAR BLANCHARD...MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR LAKES OR OUTDOORS...MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3490 9766 3520 9778 3564 9662 3540 9662
      3540 9660 3541 9658 3539 9654 3541 9654
      3544 9657 3546 9654 3543 9651 3543 9649
      3546 9648 3545 9644 3531 9644
TIME...MOT...LOC 0101Z 327DEG 8KT 3551 9655 3515 9765

MAHALE
Local storm report, Jul 3, 8:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     2 NE NORMAN             35.24N 97.42W
07/03/2016  E70 MPH          CLEVELAND          OK   NWS EMPLOYEE

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:06 PM CDTSpecial Weather StatementOUNOklahoma24 min
Jul 3, 7:11 PM CDTSpecial Weather StatementOUNJefferson34 min
Jul 3, 7:15 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole45 min
Jul 3, 7:20 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie40 min
Jul 3, 7:21 PM CDTSevere Thunderstorm WarningOUNJefferson39 min
Jul 3, 7:30 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole45 min
Jul 3, 7:31 PM CDTSpecial Weather StatementOUNJefferson29 min
Jul 3, 7:43 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole3 hr
Jul 3, 7:55 PM CDTSevere Thunderstorm WarningOUNJefferson33 min
Jul 3, 8:04 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie41 min
Jul 3, 8:05 PM CDTAreal Flood AdvisoryOUNCleveland, McClain115 min
Jul 3, 8:21 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole39 min
Jul 3, 8:48 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie, Seminole27 min
Jul 3, 9:19 PM CDTSpecial Weather StatementOUNHughes, Seminole26 min
Jul 3, 9:23 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole52 min
Jul 3, 9:27 PM CDTSpecial Weather StatementOUNCleveland, Pottawatomie33 min
Jul 3, 9:42 PM CDTSpecial Weather StatementOUNGarvin, McClain33 min
Jul 3, 10:15 PM CDTSpecial Weather StatementOUNPontotoc30 min
Jul 3, 10:48 PM CDTSpecial Weather StatementOUNPontotoc27 min
Jul 3, 11:15 PM CDTSpecial Weather StatementOUNPontotoc30 min
Jul 3, 11:42 PM CDTSpecial Weather StatementOUNCoal33 min
Jul 4, 1:44 AM CDTSpecial Weather StatementOUNHughes46 min
Jul 4, 1:56 AM CDTRiver Flood WarningOUNPottawatomie, Seminole12 hr
Jul 4, 3:41 AM CDTSpecial Weather StatementOUNMarshall49 min
Jul 4, 3:44 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall46 min
Jul 4, 6:48 PM CDTSpecial Weather StatementOUNBeckham27 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.